Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 119, NWS Gaylord, MI

August 2, 20064 counties in Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2006, 6:22 AM EDT for 4 counties in Michigan. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2006, 6:22 AM EDT (10:22 UTC)
Expired
Aug 2, 2006, 7:15 AM EDT
In force
53 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

Counties Antrim County, MI, Charlevoix County, MI, Emmet County, MI, Grand Traverse County, MI

The radar

The NCL Michigan radar (KAPX), 43 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 6:40 AM EDTTSTM WND DMG4 W Mancelona, MISEVERAL TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 10.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2006-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2006-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1443 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 021023
SVRAPX
MIC009-029-047-055-021115-
/O.NEW.KAPX.SV.W.0119.060802T1022Z-060802T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
622 AM EDT WED AUG 2 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANTRIM COUNTY IN NORTHERN LOWER MICHIGAN
  GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN
  CHARLEVOIX COUNTY IN NORTHERN LOWER MICHIGAN
  EMMET COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 715 AM EDT

* AT 620 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 16 MILES NORTHWEST OF FISHERMANS ISLAND STATE PARK TO TORCH   
LAKE TO 10 MILES SOUTHWEST OF ELK RAPIDS...MOVING EAST AT 45 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  ELLSWORTH...AND CLAM RIVER AROUND 630 AM EDT...
  EAST JORDAN...CHARLEVOIX AND BELLAIRE AROUND 635 AM  EDT...
  MANCELONA...HORTON BAY AND BAYSHORE AROUND 645 AM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4559 8473 4511 8487 4487 8487 4487 8529
      4477 8555 4500 8541 4527 8537 4557 8516

$$

JPB
2 follow-up statements
000 
WWUS34 KAPX 021040
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
639 AM EDT WED AUG 2 2006

MIC009-029-047-055-021115-
/O.CON.KAPX.SV.W.0119.000000T0000Z-060802T1115Z/
ANTRIM MI-GRAND TRAVERSE MI-CHARLEVOIX MI-EMMET MI-
639 AM EDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR EMMET...CHARLEVOIX...GRAND TRAVERSE AND ANTRIM COUNTIES...

AT 637 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 12 MILES NORTH OF CHARLEVOIX TO 5 MILES SOUTHEAST OF 
EAST JORDAN TO 7 MILES NORTHWEST OF KALKASKA...MOVING EAST AT 50 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  GOOD HART...MANCELONA AND BOYNE CITY AROUND 645 AM EDT...
  PETOSKEY...WALLOON LAKE...AND HARBOR SPRINGS AROUND 650 AM EDT...
  PLEASANT VIEW AND CONWAY AROUND 655 AM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4559 8473 4511 8487 4487 8487 4487 8529
      4460 8551 4458 8579 4500 8541 4527 8537
      4557 8516

$$

JPB
000 
WWUS34 KAPX 021111
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
711 AM EDT WED AUG 2 2006

MIC009-029-047-055-021121-
/O.EXP.KAPX.SV.W.0119.000000T0000Z-060802T1115Z/
ANTRIM MI-GRAND TRAVERSE MI-CHARLEVOIX MI-EMMET MI-
711 AM EDT WED AUG 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR EMMET...CHARLEVOIX...GRAND
TRAVERSE AND ANTRIM COUNTIES HAS EXPIRED...

AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

LAT...LON 4559 8473 4511 8487 4487 8487 4487 8529
      4460 8551 4458 8579 4500 8541 4527 8537
      4557 8516

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:32 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 2, 4:32 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
432 AM EDT WED AUG 2 2006

.DISCUSSION...HEIGHT FALLS CONTINUE TO ADVANCE ACROSS THE MIDWEST...
WHICH WILL GRADUALLY SUPPRESS THE HEAT RIDGE FARTHER TO THE SOUTH
AND ALLOW FOR SOME RELIEF FROM RECENT RECORD BREAKING TEMPERATURES.
GENERALLY ZONAL FLOW THEN FORECAST TO REMAIN IN PLACE ACROSS THE
NORTHERN TIER OF STATES AND THE GREAT LAKES INTO THE COMING
WEEKEND.

FRONTAL BOUNDARY WILL DROP SLOWLY ACROSS THE LOWER PENINSULA TODAY
AND TONIGHT...WITH WEAK HIGH PRESSURE BUILDING IN BEHIND IT FOR
THURSDAY.  FORECAST ISSUES TODAY DEAL PRIMARILY WITH QPF AND SEVERE
WEATHER POTENTIAL TODAY AND THIS EVENING...AS IT LOOKS LIKE MOST
AREAS WILL SEE RAINFALL TODAY.

TODAY/TONIGHT...EARLY MORNING SURFACE ANALYSIS SHOWS COLD/STATIONARY
FRONT LYING ACROSS THE STRAITS AREA...EXTENDING SOUTHWEST ACROSS
CENTRAL WI/NORTHERN IA.  ONE SQUALL LINE ALREADY MOVED THROUGH THE
AREA THIS PAST EVENING...ANOTHER LARGER MCS MOVING ALONG THE
BOUNDARY ACROSS IA/MN/SOUTHWEST WI...HELPED ALONG BY AN ELONGATED
MID LEVEL SHEAR AXIS AND ON NOSE OF STRONGEST LOW LEVEL JET/WARM
ADVECTION/MOISTURE CONVERGENCE (50KT 850MB WIND AT 06Z ON BLUE RIVER
PROFILER).  OBJECTIVE INSTABILITY ANALYSIS SHOWS INSTABILITY
GRADIENT RUNNING ACROSS CENTRAL WI/CENTRAL LOWER...WITH INSTABILITY
DROPPING OFF FARTHER NORTH.  LOW LEVEL MOISTURE CONVERGENCE AXIS
RUNS RIGHT ALONG THIS INSTABILITY GRADIENT...SO MCS SHOULD CONTINUE
TO PROGRESS EAST-NORTHEAST DURING THE EARLY MORNING HOURS...DRAGGING
ITS RATHER EXPANSIVE STRATIFORM PRECIP SHIELD WITH IT.  ANTICIPATE
THIS RAIN SHIELD TO REMAIN INTACT TODAY...BEING FED BY CONTINUAL LOW
LEVEL MOISTURE CONVERGENCE (MAXIMIZED ACROSS THE STRAITS BY
MIDDAY)...RRQ DYNAMICS ASSOCIATED WITH 120+KT JET STREAK ACROSS
QUEBEC...MID LEVEL SHORT WAVE TROUGH CROSSING WI...AND FRONTOGENETIC
FORCING FOCUSED THROUGH THE STRAITS.  PLENTY OF MOISTURE IN PLAY AS
WELL WITH 850MB DEW POINTS AROUND 16C AND OBSERVED 00Z PWS IN
EXCESS OF 2 INCHES ALONG THE BOUNDARY ACROSS MN/WI/LOWER MI.  SO
PLAN ON PERIODS OF RAIN/CHANCE THUNDER ACROSS THE EASTERN U.P. AND
THE STRAITS...WITH HEAVY RAINFALL.  FARTHER SOUTH ACROSS NORTHERN
LOWER THINGS GET MORE INTERESTING.  FRONT WILL LIKELY HANG ACROSS
NORTHERN LOWER DURING THE DAY TODAY (SIMILAR TO NAM/UKMET...GFS AT
06Z HAS 1002MB SURFACE WAVE OVER NORTHERN IA AND A VERY SHARP 700MB
TROUGH...NEITHER SUPPORTED BY SURFACE OBS OR PROFILER DATA).
BOUNDARY WILL LIKELY BE ENHANCED BY RAIN COOLED AIR/CLOUDS TO THE
NORTH...AND SOME THINNING OF THE CLOUDS ACROSS CENTRAL LOWER
ALLOWING FOR HEATING AND RENEWED DESTABILIZATION.  WARMING
TEMPERATURES BACK INTO THE 85-90F RANGE YIELDS MLCAPE VALUES ABOVE
2000 J/KG.  0-6KM SHEAR VALUES OF 40-50KTS AND SOME TURNING OF THE
WINDS WITH HEIGHT WILL SUPPORT ROTATING UPDRAFTS...SO SEVERE WEATHER
MAY RUN THE ENTIRE GAMUT (LARGE HAIL...DAMAGING WINDS...AND SOME
TORNADIC POTENTIAL ESPECIALLY GIVEN PROXIMITY OF BOUNDARY).  HEAVY
RAINFALL ALSO A THREAT GIVEN DEEP LAYER SOUTHWESTERLY FLOW PARALLEL
TO BOUNDARY COMBINED WITH AFOREMENTIONED HIGH MOISTURE VALUES AND
POTENTIALLY DEEP WARM CLOUD LAYERS ENHANCING PRECIPITATION
EFFICIENCY AND TRAINING POTENTIAL.  FLASH FLOOD GUIDANCE REMAINS
PRETTY HIGH (3-4 INCHES/3H) AND AREA STREAMS ARE RUNNING WELL BELOW
AVERAGE...SO NO PLANS FOR A FLOOD WATCH AT THIS POINT.  PLAN TO DRY
THINGS OUT OVERNIGHT AS MID LEVEL TROUGH SLIDES PAST AND FRONTAL
BOUNDARY DROPS INTO SOUTHERN LOWER.

THURSDAY...NOT PLANNING SUBSTANTIVE CHANGES TO THURSDAY FORECAST.
WEAK HIGH PRESSURE BUILDS IN AT THE SURFACE WITH SHORT WAVE RIDGING
AT 850/700MB POKING INTO THE UPPER PENINSULA.  REMNANTS OF AN OLD
MID LEVEL CIRCULATION WHICH HAD BEEN SPINNING BENEATH THE RIDGE OVER
THE DESERT SOUTHWEST OVER THE PAST SEVERAL DAYS FORECAST TO LIFT
NORTHEAST INTO THE CENTRAL PLAINS THURSDAY.  THIS LEAVES SOME
WEAKNESS TO THE HEIGHT PATTERN SOUTHWEST OF THE STATE...BUT FOR NOW
STILL LOOKS FAR ENOUGH AWAY TO KEEP FROM IMPACTING NORTHERN LOWER.

MARINE...WINDS WILL VARY TODAY DEPENDING UPON WHERE THE FRONT
IS...MAY SEE SOME SCA CONDITIONS THIS EVENING IN WAKE OF THE COLD
FRONT/FRONTAL WAVE PASSAGE WITH A QUICK SHOT OF COLD ADVECTION.  AS
GRADIENT WEAKENS THURSDAY A BETTER SHOT OF SEEING SOME LAKE BREEZE
WIND COMPONENTS DEVELOPING.

JPB

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 2, 5:14 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
514 AM EDT WED AUG 2 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-031000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
514 AM EDT WED AUG 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN TODAY.
THERE IS A THREAT OF SEVERE THUNDERSTORMS FOR AREAS MAINLY ALONG AND
SOUTH OF M-32 IN NORTHERN LOWER MICHIGAN.  HAIL TO ONE AND ONE HALF
INCHES IN DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 70 MPH WILL
BE THE MAIN SEVERE WEATHER THREATS.  IN ADDITION...SOME STORMS WILL
BE CAPABLE OF PRODUCING A TORNADO.  THE THREAT FOR SEVERE
THUNDERSTORMS WILL OCCUR THROUGHOUT THE DAY TODAY...AND SHOULD COME
TO AN END BY MIDNIGHT.

LOCALLY HEAVY RAINFALL IS ALSO A THREAT TODAY...WITH RAINFALL
AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE IN SOME AREAS.  THIS COULD
RESULT IN RAPID FLOODING OF SMALL STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY IN EASTERN UPPER MICHIGAN...
SUNDAY NIGHT ACROSS ALL OF NORTHERN MICHIGAN...AND MONDAY IN PARTS
OF NORTHERN LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS EVENING.
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS.

JPB

In the hours before

Local storm report, Aug 2, 12:30 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1230 AM EDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND GST     3 W ATLANTA             45.00N 84.21W
08/01/2006  M62.00 MPH       MONTMORENCY        MI   TRAINED SPOTTER

1208 AM     TSTM WND GST     HOUGHTON LAKE           44.30N 84.76W
08/02/2006  M48.00 MPH       ROSCOMMON          MI   ASOS

1225 AM     TSTM WND DMG     HOUGHTON LAKE           44.30N 84.76W
08/02/2006                   ROSCOMMON          MI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN...MANY REPORTS.

&&

JPB
Local storm report, Aug 2, 1:31 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
131 AM EDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND DMG     LUPTON                  44.43N 84.02W
08/02/2006                   OGEMAW             MI   LAW ENFORCEMENT

            POWER POLE AND WIRES DOWN ON ROAD

&&

SPR
Local storm report, Aug 2, 1:40 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
140 AM EDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     TSTM WND DMG     GLENNIE                 44.57N 83.72W
08/02/2006                   ALCONA             MI   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES

&&

SPR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:34 PM EDTSpecial Marine WarningAPX26 min
Aug 1, 8:44 PM EDTSpecial Marine WarningAPX2 hr
Aug 1, 8:47 PM EDTSevere Thunderstorm WarningAPXLeelanau58 min
Aug 1, 9:19 PM EDTSpecial Marine WarningAPX56 min
Aug 1, 9:22 PM EDTSpecial Marine WarningAPX53 min
Aug 1, 10:06 PM EDTSpecial Marine WarningAPX24 min
Aug 1, 10:17 PM EDTSpecial Marine WarningAPX58 min
Aug 1, 10:53 PM EDTSevere Thunderstorm WarningAPXAntrim37 min
Aug 1, 10:55 PM EDTSevere Thunderstorm WarningAPXKalkaska36 min
Aug 1, 10:58 PM EDTSevere Thunderstorm WarningAPXOtsego62 min
Aug 1, 11:01 PM EDTSevere Thunderstorm WarningAPXCharlevoix29 min
Aug 1, 11:07 PM EDTSevere Thunderstorm WarningAPXCrawford53 min
Aug 1, 11:17 PM EDTSpecial Marine WarningAPX103 min
Aug 1, 11:23 PM EDTSevere Thunderstorm WarningAPXMontmorency67 min
Aug 1, 11:28 PM EDTSevere Thunderstorm WarningAPXOscoda62 min
Aug 1, 11:36 PM EDTSpecial Marine WarningAPX114 min
Aug 1, 11:37 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle53 min
Aug 1, 11:47 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena58 min
Aug 2, 12:04 AM EDTSevere Thunderstorm WarningAPXRoscommon36 min
Aug 2, 12:32 AM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda27 min
Aug 2, 12:48 AM EDTSevere Thunderstorm WarningAPXAlcona48 min
Aug 2, 12:57 AM EDTSpecial Marine WarningAPX42 min
Aug 2, 1:33 AM EDTSpecial Marine WarningAPX43 min
Aug 2, 5:23 AM EDTSpecial Marine WarningAPX97 min
Aug 2, 5:39 AM EDTSevere Thunderstorm WarningAPXLeelanau51 min
Aug 2, 6:05 AM EDTSevere Thunderstorm WarningAPXBenzie36 min
Aug 2, 6:09 AM EDTSpecial Marine WarningAPX51 min
Aug 2, 7:01 AM EDTSevere Thunderstorm WarningAPXOtsego27 min
Aug 2, 7:18 AM EDTSpecial Marine WarningAPX57 min
Aug 2, 7:33 AM EDTSpecial Marine WarningAPX67 min
Aug 2, 5:07 PM EDTSpecial Marine WarningAPX23 min
Aug 2, 5:18 PM EDTSevere Thunderstorm WarningAPXIosco36 min
Aug 2, 5:30 PM EDTSpecial Marine WarningAPX90 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.